| Model Number |
A22201C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the hf-resection electrode, loop, 24 fr., 0.35 wire, 12°, sterile, single use, 12 pcs.Electrode loops broke during a therapeutic resection.It had been being used for 45-60 minutes when this occurred.The procedure was completed with a similar device.There was no patient harm associated with the event.
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.There were no additional findings.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.D1 hf-resection electrode, loop, 24 fr., 0.35 wire, 12°, sterile, single use, 12 pcs.
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed due to thermal damage.Additional findings were: blue shaft of electrode was bent but its proximal end was intact; charring deposits on the distal insulation tube; and fork tubes are lightly bent.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.This report is being supplemented to provide additional information based on device evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to wear and tear.Olympus will continue to monitor field performance for this device.